DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/10309

Arxiu Descripció MidaFormat
fluxfreeposteriori.pdf2,73 MBAdobe PDFThumbnail
Veure/Obrir

Citació: Larsson, F.; Díez, P.; Huerta, A. A flux-free a posteriori error estimator for the incompressible Stokes problem using a mixed FE formulation. "Computer methods in applied mechanics and engineering", 01 Agost 2010, vol. 199, núm. 37-40, p. 2383-2402.
Títol: A flux-free a posteriori error estimator for the incompressible Stokes problem using a mixed FE formulation
Autor: Larsson, Fredrik; Díez, Pedro Veure Producció científica UPC; Huerta, Antonio Veure Producció científica UPC
Data: 1-ago-2010
Tipus de document: Article
Resum: In this contribution, we present an a posteriori error estimator for the incompressible Stokes problem valid for a conventional mixed FE formulation. Due to the saddle-point property of the problem, conventional error estimators developed for pure minimization problems cannot be utilized straight-forwardly. The new estimator is built up by two key ingredients. At first, a computed error approximation, exactly fulfilling the continuity equation for the error, is obtained via local Dirichlet problems. Secondly, we adopt the approach of solving local equilibrated flux-free problems in order to bound the remaining, incompressible, error. In this manner, guaranteed upper and lower bounds, of the velocity “energy norm” of the error as well as goaloriented (linear) output functionals, with respect to a reference (overkill) mesh are obtained. In particular, it should be noted that this approach requires no computation of hybrid fluxes. Furthermore, the estimator is applicable to mixed FE formulations using continuous pressure approximations, such as the Mini and Taylor– Hood class of elements. In conclusion, a few simple numerical examples are presented, illustrating the accuracy of the error bounds.
ISSN: 0045-7825
URI: http://hdl.handle.net/2117/10309
DOI: 10.1016/j.cma.2010.03.011
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius